... state competition tomorrow AM so he really needs it for tomorrow. My question is two part... what will he face while trying to sleep tonight & will it be OK to give him his normal dose at his regular time in the AM? I am so worried, this has never happened before
Vyvanse - My son takes 40mg each morning...but tonight by mistake he took his medicine. He is in a?
Question posted by lunderhill on 27 June 2012
Last updated on 27 June 2012 by Anonymous
Hello lunderhill. A bit late in answering your question. I am not a doctor so please take this in context as a layperson. I believe he'll be fine for tomorrow morning. I would not double up on his dose so I suggest he skip the regular morning dose and take it the following morning. Since you'll likely not beable to reach his doctor you might put in a call to a pharmacist to confirm or get thier opinion. Best of wishes to you, pledge
- Vyvanse uses and safety info
- Vyvanse information for Healthcare Professionals (includes dosage details)
- Side effects of Vyvanse (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.